Actifed Syrup

Actifed Syrup

€7.00
VAT included

For the treatment of cold and flu including nasal congestion, blocked sinuses, catarrh in addition to allergies and hayfever.

 

Multi-Action Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Size
100mls
Type of Product
Liquid
5010123667344

1.25 mg Triprolidine hydrochloride and 30 mg, Pseudoephedrine hydrochloride in each 5 ml. Also includes the following substances in each 5 ml: Sucrose, Methyl Hydroxybenzoate (E218), Sunset Yellow (E110).

Children over 6 years: One 5ml spoonful every 4-6 hours up to 3 times in a day. Adults and children over 12 years: Two 5ml spoonfuls every 4-6hours up to 3 times in a day. Actifed may cause drowsiness.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.